Send a Message
to Jerzgirl23

Comments

10

Joined

Nov 23, 2012

Jerzgirl23 Profile

Forums Owned

Recent Posts

Imodium... and Zantac... STOP WITHDRAWALS!

Great advice! It does!! I know I'm in the detox trenches with you all BUT I've seen sober living for almost 2yrs and it really does get better. That keeps me going right now because I know without a doubt it won't be this hard, awful, draining, emotional forever . I journaled my last detox and I was reading it and a lot that I forgot came flooding back. I totally agree with the peace of mind at night of being unchained to drugs... Saving money is awesome too. Not that materialism is everything but , I splurge whenever because I always remember what I used to spend to kill myself, I can spend now rewarding myself or my two sons. Keep up the fight everyone!!  (Nov 30, 2012 | post #3259)

Imodium... and Zantac... STOP WITHDRAWALS!

Hey fellow jerz girl!! Lol :) ima north jerz girl ... Well jerz woman haha, I'm 35. Good point you make ! Because with a lot of female addicts (myself included) mensturation can be heavily affected... Hence I'd assume hormone levels are. I'm not a doc lol... But I do know I eventually lost my period all those years of heavy addiction ... Then within a month my body normalized and I got it back. This time I've lost it again and maybe my body's trying to get back online hormonally as well. Ughhh being a woman , greaaaat huh. Lol Thx for your reply! Today's a new day everyone, a day we are unchained ...  (Nov 30, 2012 | post #3249)

Imodium... and Zantac... STOP WITHDRAWALS!

Good idea. I don't have any type of triggers with benzos. My last detox (my only other lol) I did the Thomas recipe at home and heavily sedated myself with Xanax for 3-4 days ... I hated the feeling so it always stuck with me. But maybe a very small dose will help. To be honest, last night I remembered my last detox that once I stopped Xanax I switched to pot for 2wks, helped with a lot of symptoms. I was able to eat , sleep for a couple hours, and chills were at bay. Again, this was my experience and as stated before , not to switch one addiction for another... But I had/have to find ways to deal with these symptoms to function better. I do know it will pass ... That gives me peace . I keep reminding myself how awesome being sober was... Errr IS! .. And these symptoms will slowly diminish over time. I've seen the other side for almost two years... But although I never ever thought I'd relapse, here I am, detoxing again . Hang in there everyone!! We got this!!  (Nov 30, 2012 | post #3247)

Imodium... and Zantac... STOP WITHDRAWALS!

Thank you for your reply :) you should be proud as well!! Depression is bad , I must be a masochist because I left a relationship and detoxed in the same week. Crazy I tell ya... But both were necessary , hes a heavy heavy addict , not that I'm not, but I went 22 months clean and relapsed so the toxic environment was a huge trigger , hence I relapsed . I can't remember the duration last time I detoxed, you know when your mind blocks out certain details.. That's one of them. A lot of it is still very vivid , but these chills / sweating spells are wicked. But yay, day 11! Hang in there!  (Nov 30, 2012 | post #3246)

Imodium... and Zantac... STOP WITHDRAWALS!

In general what are some of your experiences with the sweating / chills as far as duration .. Day 10 for me and I'm still bad off with that symptom. Thanks in advance :)  (Nov 29, 2012 | post #3220)

Imodium... and Zantac... STOP WITHDRAWALS!

Rebound affect from immodium? The heroin will be out of your system , any "rebound " will be remnant WD affects. My first go round WD sickness was 10days, but a few months to really feel even and able to sleep etc. Everyone is diff, keep fighting the fight. It's worth the pain.  (Nov 24, 2012 | post #3066)

Imodium... and Zantac... STOP WITHDRAWALS!

Thank you, much appreciated :) Stay well  (Nov 24, 2012 | post #3065)